Jump to content

Search the Community

Showing results for tags 'shakes'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. It's been 3 1/2 years off of my 10 mg dose of Prozac. I wish I'd found this site before I fast tapered and I'd still be on a very low dose... It seems my WD symptoms from the fast taper have been much easier than some peoples'... although I did have a nervous breakdown and end up in an acute psychiatric facility for 5 days... So there's that! My self care is phenomenally good. I eat a really clean diet, I exercise (as much as I can but sometimes this can exacerbate symptoms), and I meditate a LOT. There has been slow improvement in my level of depression and anxiety. My cortisol levels have certainly dropped some because I can actually sleep now. Now I'll have a day or 3 of crying followed by a week or so of less emoting. I do have some symptoms though that seem not to vary much: shakiness (full body but most easily seen in hands) and this feeling that I have a hard time explaining (even to my therapist) that "all is not well" and it's not attached to an event. Is this dysphoria? Does anyone know how long these symptoms might last? I figure from my original dose of 10mg that a 4 1/2 year slow taper would've had me off... does the FT lengthen the period of time, or just make the WD worse? Or both?
  2. Hi, I am curious as to what symptoms other people have in withdrawal as well as during reinstatement of medication. There are lists of symptoms all over this website and all over the internet, but I would love more detail from you personally. How long do their last for you? Have you found anything that helps? Also are you in withdrawal or reinstatement? For me, right now, I feel burning hot and I'm sweating. No fever. This comes on suddenly, even if I am in a cool place. It can last 5 minutes or 5 hours. I keep ice packs in the freezer that I put on the back of my neck until it calms down. The other current symptom I have is what I call internal tremors, or internal shakes, and muscle twitching. I had them all day yesterday, as well as some during the night. Usually I have more during the night than during the day, but this time it was the opposite. I find that if I don't sit still I'm not as aware of them, so I try to move around the house. I do a little laundry, fold clothing, that sort of thing. At night I get out of bed and take a lukewarm bath and most recently I'm trying the bath with Epsom salts. I have tried exercise but that brings on the above sweats along with headaches. I have these symptoms both in withdrawal and now during reinstatement. I am 15 days into reinstatement. Hoping for stabilization soon. I am really interested what other people have to say. Thank you. RS
  3. everythingbut

    everythingbut: So lonely!

    I feel uncomfortable talking about myself and this! I'm a lively, rambunctious person and I can't believe I'm here, seeking help and affirmation on an online forum. I don't know how I got to where I am but I'm more than ready to resurrect myself and I just wish that my friends and the world would go along with me. I've always struggled with addiction issues, but about a year ago I turned to sleeping pills to help with my longstanding insomnia. I didn't even think I was remotely addicted, until I tried to stop. I went through two months of deep withdrawal and then turned to trazodone, which, little did I know, I'm allergic to and made me swell up and made the symptoms even worse. I act like a nightmare when I'm out and my behavior is unpredictable and erratic-- I suddenly feel like I'm high on shrooms and the room is spinning and I can't see straight, and then I go home and shake and tremor for three days with cold sweats and night terrors. I've tried to adjust and adjust with no relief. My doctor said to quit cold turkey instead of tapering because I'm probably allergic, so here I am. But xanax and ambien produced similar withdrawal effects so maybe I'm just hyper-sensitive. Anyway, looking for any possible way to get through this and any support... friends and family are too scared and seem to want to ditch me/ignore me while I'm acting weird.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy